# SDR EIA990105

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stansion
- Condition: Cracked
- Location: Cargo Compt
- Part time: 52,393 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FORWARD CARGO COMPARTMENT, RIGHT SIDE WALL VERTICAL STANSION SUPPORTS FOUND CRACKED AT BS 275, 294, 332 AND 351, NRC H063.  REPLACED VERTICAL STANSIONS IAW SRM 51-30-02.  (M)
